# SDR DBCA2012040800002

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N125ST
- Make and model: Cndair CL6002B16
- Aircraft serial: 5052
- Aircraft time: 9,830 hours, 6,848 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 840534
- Part serial: 24205
- Condition: Failed
- Location: Nlg
- Part time: 680 hours, 437 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED.  ON CLIMBOUT, NOSE GEAR DID NOT RETRACT.  AIRCRAFT RETURNED TO DEPARTURE.  LANDING WAS UNEVENTFUL.   TROUBLESHOT AND FOUND NOSE GEAR UPLOCK PROXIMITY SWITCH FAILED.  REPLACED PROXIMITY SWITCH WITH NEW.  OPS CHECKED GOOD.
